# SDR R61A201603100190

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT RT HORIZONTAL STABILIZER ROOT FAIRING RIB 3 IS CRACKED.  MAINTENANCE CUTOUT CRACK AND INSTALLED REPAIR DOUBLER ANGLE IAW ETD 2016-170-024794.
